# SDR ZZDA2010387

- Difficulty date: August 14, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING TECH SUPPORT REQUEST-  EMERGENCY LIGHTS INOPERATIVE SEAT ROW 25-31.  FOUND CONNECTOR AT SEAT 25 WITH ONE PIN PUSHED BACK, AND BATTERY PACK FUSE SHORTED.  REPLACED CONNECTOR PER B717 SWPM 20-31-00 AND REPLACED BATTERY PACK PER B717 AMM 33-51-03.  OPS CHECK GOOD PER B717 AMM 33-51-00.
